# SDR DALA2017072705786

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 708
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 708 BETWEEEN STRINGERS 23L AND 24L HAS A DENT.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01.  REMOVED DAMAGE FROM SKIN AND ACCOMPLISHED REPAIR IAW SRM 53-00-01, REPAIR 7.
